# SDR DALA2018100815935

- Difficulty date: October 5, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 62,197 hours, 28,492 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3258 - FUME - WHILE PARKED AT THE GATE THE FLIGHT CREW BOARDED THE AIRCRAFT AND BEGAN VARIOUS PREFLIGHT CHECKS. THE AVIONICS VENT SYSTEM WAS ON MEL AND UPON START OF THE APU A SMOKY HAZE AND DIRTY SOCK ODOR WAS REPORTED BY THE FLIGHT ATTENDANTS IN THE REAR OF THE AIRCRAFT. APU PLACED ON MEL. CORRECTIVE ACTION: APU WAS REPLACED LOG 0774334 08OCT19.
